Abstract

We study the adjointness problem for the closed extensions of a general b-elliptic operator Ax Diffmb (M; E), ν > 0, initially defined as an unbounded operator A: Cc (M; E) ∈ xμL2b(M; E) → xμL2b(M; E), μ ∈ [inline-graphic xmlns:xlink="http://www.w3.org/1999/xlink" xlink:href="01i" /]. The case where A is a symmetric semibounded operator is of particular interest, and we give a complete description of the domain of the Friedrichs extension of such an operator.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 357-408
Launched on MUSE
2003-03-26
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.